Group by: Item Type | Date | No Grouping
Jump to: Article
Number of items: 4.


Alvarez, Felipe, Bolte, Jérôme, Bonnans, Frédéric and Silva-Àlvarez, Francisco José (2012) Asymptotic expansions for interior penalty solutions of control constrained linear-quadratic problems. Mathematical Programming, 135 (n°1-2). pp. 473-507.

Alvarez, Felipe, Bolte, Jérôme and Munier, J. (2008) A Unifying Local Convergence Result for Newton's Method in Riemannian Manifolds. Foundations of Computational Mathematics, 8 (2). pp. 197-226.

Alvarez, Felipe, Bolte, Jérôme and Brahic, Olivier (2004) Hessian Riemannian Gradient Flows in Convex Programming. SIAM Journal on Control and Optimization, 43 (2). pp. 477-501.

Alvarez, Felipe, Attouch, Hédy, Bolte, Jérôme and Redont, Patrick (2002) A Second-Order Gradient-Like Dissipative Dynamical System with Hessian-Driven Damping. Application to Optimization and Mechanics. Journal de Mathématiques Pures et Appliquées, 81 (8). pp. 747-779.

This list was generated on Thu May 30 09:15:35 2024 CEST.